# SDR ASAA2015070412319

- Difficulty date: July 4, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 20,345 hours, 6,162 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 WINDOW OVERHEAT LIGHT ILLUMINATED ON DESCENT AT 10,000, FOLLOWED QRH, OPS RETURNED TO NORMAL.  ACFT GROUNDED.  REF FIM 30-41, TASK 801, WHCU BITE.  R2 WINDOW NO FAULTS FOUND. BITE TEST PASSED GROUND VERIFICATION SUCCESSFUL. NO HISTORY 30 DAY.
